Alert archive / Georgia / Tornado Warnings in 2007
Tornado Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 5, 2007, 5:03 PM EST for Ware County, Georgia. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 5, 2007, 5:03 PM EST (22:03 UTC)
- Expired
- Jan 5, 2007, 5:30 PM EST
- In force
- 27 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 5, 5:04 PM EST | FUNNEL CLOUD | 1 S Dixie Union, GA | WARE COUNTY 911 CENTER REPORTED A FUNNEL CLOUD AT THE TREE TOP LEVEL ALONG US HIWAY 1 JUST SOUTH OF DIXIE UNION. |
| Jan 5, 5:10 PM EST | TSTM WND DMG | Dixie Union, GA | POSSIBLE TORNADO DAMAGE IN DIXIE UNION. A PUMP HOUSE WAS DESTROYED. A SURVEY TEAM IS ON ROUTE TO INVESTIGATE EXTENT OF DAMAGE. |
| Jan 5, 5:15 PM EST | TSTM WND DMG | Dixie Union, GA | POSSIBLE TORNADO DAMAGE. 1 BLOCK OFF OF HIGHWAY 1 IN DIXIE UNION ALONG OTTER ROAD MULITIPLE MOBILE HOMES HAD THEIR SIDING STRIPPED. TREES DOWN. EMERGENCY MANAGER WILL BE CONDUCTING A STORM SURVEY TOMORROW TO DETERMINE IF IT MAY BE TORNADO DAMAGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 5, 2:49 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 10.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 501 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 468 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 196 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 052203 TORJAX GAC299-052230- /O.NEW.KJAX.TO.W.0001.070105T2203Z-070105T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 503 PM EST FRI JAN 5 2007 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA * UNTIL 530 PM EST * AT 500 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES SOUTHWEST OF DIXIE UNION...OR ABOUT 11 MILES NORTHWEST OF WAYCROSS...MOVING NORTHEAST AT 30 MPH. * THE TORNADO IS WILL BE NEAR... DIXIE UNION BY 510 PM EST... SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY MORNING FOR SOUTHEAST GEORGIA. LAT...LON 3128 8258 3122 8248 3136 8238 3145 8251 $$ ENYEDI
2 follow-up statements
000 WWUS52 KJAX 052209 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 508 PM EST FRI JAN 5 2007 GAC299-052230- /O.CON.KJAX.TO.W.0001.000000T0000Z-070105T2230Z/ WARE GA- 508 PM EST FRI JAN 5 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EST FOR NORTHERN WARE COUNTY... AT 506 PM EST...LOCAL LAW ENFORCEMENT REPORTED A FUNNEL CLOUD JUST SOUTH OF DIXIE UNION ALONG U.S. HIGHWAY 1...OR ABOUT 10 MILES NORTHWEST OF WAYCROSS...MOVING NORTHEAST AT 30 MPH. THE TORNADO WILL BE NEAR...DIXIE UNION AND RURAL NORTHERN WARE COUNTY AT 520 PM EST SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY MORNING FOR SOUTHEAST GEORGIA. LAT...LON 3128 8258 3122 8248 3136 8238 3145 8251 $$ ENYEDI
000 WWUS52 KJAX 052231 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 531 PM EST FRI JAN 5 2007 GAC299-052241- /O.EXP.KJAX.TO.W.0001.000000T0000Z-070105T2230Z/ WARE GA- 531 PM EST FRI JAN 5 2007 ...THE TORNADO WARNING FOR NORTHERN WARE COUNTY EXPIRED AT 530 PM EST... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FRIDAY EVENING FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT EST SATURDAY MORNING FOR SOUTHEAST GEORGIA. LAT...LON 3128 8258 3122 8248 3136 8238 3145 8251 $$ ENYEDI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 5, 2:12 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, Jan 5, 2:12 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
212 PM EST FRI JAN 5 2007
.SHORT TERM...SHARP SHORTWAVE TROUGH LOCATED ALONG THE CENTRAL
GULF COAST AND GRADUALLY PULLING NORTHEAST AND WEAKENING.
ASSOCIATED SQUALL LINE IS MOVING RAPIDLY INTO THE FLORIDA BIG
BEND. SQUALL LINE WILL CONTINUE EASTWARD THROUGH THE
EVENING...REACHING A PRETTY JUICY BOUNDARY LAYER OVER THE SUWANNEE
VALLEY BY LATE THIS AFTERNOON. WIND SHEAR WILL ALSO BE SUFFICIENT
WITH THIS LINE TO GENERATE SEVERE STORMS. MAIN CONCERN IS STRAIGHT
LINE WINDS ASSOCIATED WITH THE LINE ITSELF...HOWEVER THERE ARE
SOME PRETTY GOOD LAPSE RATES ABOVE 700MB WHICH MAY YIELD SOME
LARGE HAIL. ALSO...WILL NEED TO MONITOR ROTATING CELLS MOVING
INLAND OFF APALACHEE BAY. LOW LEVELS ARE MORE UNSTABLE THAN OTHER
RECENT EVENTS SO STORMS MOVING IN OFF THE GULF MAY HOLD THEIR
STRUCTURE FOR A WHILE.
LINE OF STORMS TO MOVE INTO SOUTHERN PORTION OF CWA BY MORNING AND
LIKELY BE WEAKENING AS DYNAMICS LIFT WELL TO THE NORTHEAST. UPPER
RIDGE WILL HOLD IN PRETTY STRONG AND KEEP THE COLD FRONT FROM
MAKING SIGNIFICANT SOUTHWARD PROGRESS. IN FACT...BOUNDARY LIKELY
TO LIFT BACK NORTH OVER THE WEEKEND AS A WARM FRONT KEEP SOME
SHOWERS IN THE FORECAST...ESPECIALLY OVER THE FLORIDA ZONES.
.LONG TERM...NEXT FRONT TO SWEEP THROUGH AREA EARLY MONDAY WITH
COOLER AIR MASS MOVING IN FOR NEXT WEEK. AIR MASS IS OF PACIFIC
ORIGIN SO SIGNIFICANT COLD WEATHER IS NOT EXPECTED. SFC HIGH TO
BUILD NORTH OF THE AREA BY LATE IN THE WEEK WITH LOW LEVEL
MOISTURE AND SOME COASTAL SHOWERS RETURNING.
&&
.AVIATION...VFR CONDS DOMINATE AT THIS TIME WITH BRIEF IFR CIGS
AT SSI. SLY WINDS AROUND 12G20KT NOTED AT AREA OBS. EXPECT
DETERIORATING AVIATION CONDS AS SHOWERS AND THUNDERSTORMS APPROACH
THE AREA WITH IFR GENERALLY EXPECTED IN SHOWERS AND STORMS AROUND
THE 21Z-06Z TIME FRAME. LOW TO MID LEVEL FLOW REMAINS OUT OF THE SW
TONIGHT ENSURING A MOIST PROFILE AND A THREAT OF FOG/LOW CIGS AGAIN
WITH LIFR/IFR POSSIBLE INTO EARLY MORNING HOURS.
&&
.MARINE...GRADUALLY INCREASING SFC WINDS NOTED AT BUOYS WITH SEAS
ABOUT 5-6 FT OFFSHORE. USED A BLEND OF GFS/NAMWRF. SEEING ALREADY
GUSTY WINDS OVER 20 KT AT 41012 WILL HOIST SCA FOR OFFSHORE WATERS
FOR TONIGHT. HIGH PRES BUILDS IN BRIEFLY ON SAT WEAKEN PRES
GRADIENT. ANOTHER FRONT APPROACHES SUN-SUN NIGHT WITH SCA CONDS
POSSIBLE AGAIN PRE AND POST-FRONTAL.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 57 76 58 73 / 70 0 20 50
SSI 63 74 61 70 / 60 10 30 40
JAX 61 77 60 75 / 70 10 30 40
SGJ 66 78 62 75 / 50 20 40 50
GNV 61 79 60 75 / 70 20 30 40
OCF 62 81 61 77 / 60 30 30 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 7 AM EST
SATURDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
60 NM OFFSHORE.
&&
PUBLIC...CAMP
MARINE/FIRE WX/AVIATION....SHASHYHazardous weather outlook, Jan 5, 3:01 PM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 301 PM EST FRI JAN 5 2007 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-060900- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 301 PM EST FRI JAN 5 2007 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... TORNADO WATCH IN EFFECT UNTIL 11 PM EST TONIGHT FOR ALL OF NORTHEAST FLORIDA AND SOUTHEAST GEORGIA THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE AREA. SOME OF THESE STORMS MAY BE SEVERE...PRODUCING STRONG WINDS AND HAIL. ISOLATED TORNADOES ARE ALSO POSSIBLE. WESTERN SECTIONS OF THE AREA WILL BE AFFECTED THIS LATE AFTERNOON...AND EAST COAST LOCATIONS WILL BE AFFECTED DURING THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE ON MONDAY AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.
In the hours before
Special weather statement, Jan 5, 3:36 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 336 PM EST FRI JAN 5 2007 FLZ020-GAZ162-052115- ECHOLS-HAMILTON- 336 PM EST FRI JAN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR HAMILTON AND ECHOLS COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 415 PM EST... AT 336 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER BLUE SPRINGS...OR 8 MILES NORTHWEST OF SUWANNEE RIVER STATE PARK...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BLUE SPRINGS...WEST LAKE...JENNINGS...STATENVILLE AND MAYDAY THROUGH 415 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
Special weather statement, Jan 5, 3:48 PM EST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 348 PM EST FRI JAN 5 2007 FLZ022-052130- COLUMBIA- 348 PM EST FRI JAN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHERN COLUMBIA COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 430 PM EST... AT 348 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR 6 MILES EAST OF WHITE SPRINGS...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND THE OSCEOLA NATIONAL FOREST THROUGH 430 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Jan 5, 4:06 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 406 PM EST FRI JAN 5 2007 GAZ132-133-052145- COFFEE-JEFF DAVIS- 406 PM EST FRI JAN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE AND JEFF DAVIS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 445 PM EST... AT 406 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF DOUGLAS...MOVING NORTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOUGLAS...BROXTON...WEST GREEN...DENTON AND SNIPESVILLE THROUGH 445 PM EST. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. SMALL HAIL IS ALSO POSSIBLE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
Special weather statement, Jan 5, 4:10 PM EST, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 410 PM EST FRI JAN 5 2007 GAZ163-052145- CLINCH- 410 PM EST FRI JAN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLINCH COUNTY FOR STRONG WINDS VALID UNTIL 445 PM EST... AT 410 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 16 MILES SOUTHWEST OF DU PONT...OR 7 MILES NORTH OF STATENVILLE...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DU PONT...HOMERVILLE AND ARGYLE THROUGH 445 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
Special weather statement, Jan 5, 4:29 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 429 PM EST FRI JAN 5 2007 GAZ150-164-052200- CHARLTON-WARE- 429 PM EST FRI JAN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON AND WARE COUNTIES FOR STRONG WINDS VALID UNTIL 500 PM EST... AT 429 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 12 MILES SOUTHWEST OF STEVEN FOSTER STATE PARK...OR 6 MILES EAST OF FARGO...MOVING NORTHEAST AT 45 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND STEVEN FOSTER STATE PARK THROUGH 500 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. THE AREA REMAINS UNDER A SEVERE THUNDERSTORM WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
Special weather statement, Jan 5, 4:50 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 450 PM EST FRI JAN 5 2007 GAZ135-052230- APPLING- 450 PM EST FRI JAN 5 2007 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN APPLING COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EST... AT 450 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF GRAHAM...MOVING NORTHEAST AT 35 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND GRAHAM AND PINE GROVE THROUGH 530 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. THE AREA REMAINS UNDER A TORNADO WATCH. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ENYEDI
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 4:11 PM EST | Severe Thunderstorm Warning | JAX | Coffee | 34 min |
| Jan 5, 4:37 PM EST | Severe Thunderstorm Warning | JAX | Bacon, Jeff Davis | 38 min |
| Jan 5, 4:56 PM EST | Severe Thunderstorm Warning | JAX | Ware | 34 min |
| Jan 5, 5:58 PM EST | Severe Thunderstorm Warning | JAX | Brantley | 32 min |
| Jan 5, 6:44 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 46 min |
Nearby
Tornado Warnings in Georgia, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.